# SDR SWAA2022111766343

- Difficulty date: October 30, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Counterbalance
- Condition: Corroded
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBOARD WING BENEATH PANEL 521ABB; COUNTERBALANCE WEIGHT CORRODED AND MISSING PROTECTIVE FINISH. / [01] REMOVED AND REINSTALL BALLAST WEIGHTS PER M/M 57-44-02 AND GENERAL EA;[02] COMPLIED WITH INSPECTION OF THE REMOVED AND REINSTALL BALLAST WEIGHTS PER M/M 57-44-02 AND GENERAL EA
